# SDR AALA960295

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T3013
- Condition: Corroded
- Location: Ws 955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AREA PREVIOUSLY BLENDED.  LIGHT CORROSION FOUND AGAIN IN THIS LOCATION.  BLENDED, FLAP PEENED, REFINISHED AND FILLED WITH BM55-55 PER ENGINEERING MRB 767-1140.  TST:  41,252.20 HRS.  CYCLES, 7,600.  (X)
